IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
The Dixmier conjecture and the shape of possible counterexamples
Autor/es:
JORGE GUCCIONE,; JUAN J. GUCCIONE; CHRISTIAN VALQUI
Revista:
JOURNAL OF ALGEBRA
Editorial:
ACADEMIC PRESS INC ELSEVIER SCIENCE
Referencias:
Año: 2014 vol. 399 p. 581 - 581
ISSN:
0021-8693
Resumen:
We establish a lower bound for the size of possible counterexamples of the Dixmier Conjecture. We prove that B > 15, where B is the minimum of the greatest common divisor of the total degrees of P and Q , where ( P , Q ) runs over the counterexamples of the Dixmier Conjecture.